# SDR AALA201910319005

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 38,885 hours, 13,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY AISLE LIGHT 6L LENS MISSING. MAINTENANCE REPLACED LIGHT PER AMM 33-51-18.
